MathSciNet Relay Station
MathSciNet bibliographic data
MR3028659 46B42
Conradie, J. J.; Mabula, M. D. Convergence and left-$K$-sequential completeness in asymmetrically normed lattices. Acta Math. Hungar. 139 (2013), no. 1-2, 147–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement